# SDR AALA201906039016

- Difficulty date: May 12, 2019
- Submitted: June 3, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: D5311262200000
- Condition: Corroded
- Location: Frames 12-13
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CORROSION JOINT COVER -Y81 BTW FR 12 TO FR 16 FWD GALLEY AREA (1EA) L= 1.097" W= 0.273" D= 0.030" CORRODED AREA. REPLACED JOINT COVER -Y81 (RETAINER ASSY) AND FASTENER LOCATED BETWEEN FR12 TO FR16 AT FWD GALLEY AREA IAW A321 SRM 51-72-11 AND DRAWING D53112829.
